# SDR SWIA201436538

- Difficulty date: February 19, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 13,989 hours, 8,098 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FS 274 RT BULKHEAD.  C CHECK REPAIRED CRACK AT FS 274.0 RT BULKHEAD IAW REO.
